Children's Advil recalled over overdose concerns
Pfizer is voluntarily recalling a specific lot of Children's Advil due to potential overdose concerns.Posted — Updated
Pfizer is voluntarily recalling a specific lot of Children’s Advil due to potential overdose concerns.
The dosage provided on the suspension bubble gum flavored 4-fluid ounce bottles is marked in teaspoons when the instructions on the label are given in milliliters.
Pfizer concluded that the use of the product with unmatched dosing instructions has a chance of being associated with potential overdose.
The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.
The lot of Children’s Advil suspension bubble gum flavor was distributed nationwide from May through June 2018. Consumers who have purchased the product are urged to return it for a full refund.
Copyright 2023 NBC News. All rights reserved. This material may not be published, broadcast, rewritten or redistributed.